# SDR TRBA200729

- Difficulty date: June 7, 2007
- Submitted: June 11, 2007
- Operation: Air carrier
- Aircraft: N548AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 548
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: E006478A50
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALL PAX CABIN EMERGENCY LIGHTS REMAIN ON AT ALL TIMES.  RAI 2 MIN, LIGHT SWITCH IAW MM NR 33-12-80.  OPT CK OK.
